Cookies on
CurePVCs.com
We use cookies to enhance your experience on our website. If you continue without changing your settings, we'll assume that you are happy to receive all cookies from our website. However, if you so wish, you can change the settings on your browser to control how you receive cookies.
Email: Password: Sign In Register Help
Login with facebook
Thread Owner Thread Activity Thread Details
Profile Name
UserID: bac444 Type: CurePVCs Joined: Jan 04 2014
Thread Started: Dec 06 2014 Last Post: Dec 08 2014 Last Post By: bac444
Origin: General Topics Total Posts: 2

prednisone (sp?) reaction

Start New Thread
1
Posted Dec 06 2014#1 of 2
bac444User Since: Jan 2014Posts: 4Has anyone else had a sudden increase in PVCs after starting a very low and short dose of prednisone?

Had not had any problem for many months, but with the starting of prednisone for 5 days they came on with a vengence.

Posted Dec 08 2014#2 of 2
bac444User Since: Jan 2014Posts: 4Spoke with Cardiologist today and was advised prednisone should not cause a burst or flurry of PVCs. Question answered.

1
Start New Thread